Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Extensions of Jentzsch's theorem


Author: Garrett Birkhoff
Journal: Trans. Amer. Math. Soc. 85 (1957), 219-227
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9947-1957-0087058-6
MathSciNet review: 0087058
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0087058-6
Article copyright: © Copyright 1957 American Mathematical Society